Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some renewal theorems for non-negative independent random variables


Author: John A. Williamson
Journal: Trans. Amer. Math. Soc. 114 (1965), 417-445
MSC: Primary 60.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0178514-5
MathSciNet review: 0178514
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, A renewal theorem, Duke Math. J. 15 (1948), 145-151. MR 0024093 (9:452a)
  • [2] -, Extension of a renewal theorem, Pacific J. Math. (2) 3 (1953), 315-320. MR 0054880 (14:994c)
  • [3] Y. S. Chow and H. Robbins, A renewal theorem for random variables which are dependent or nonidentically distributed, Ann. Math. Statist. 34 (1963), 390-395. MR 0149576 (26:7061)
  • [4] K. L. Chung and J. Wolfowitz, On a limit theorem in renewal theory, Ann. of Math. (2) 55 (1952), 1-6. MR 0044769 (13:475e)
  • [5] J. L. Doob, Stochastic processes, Wiley, New York, 1953, p. 45. MR 0058896 (15:445b)
  • [6] P. Erdös, W. Feller and H. Pollard, A theorem on power series, Bull. Amer. Math. Soc. 55 (1949), 201-204. MR 0027867 (10:367d)
  • [7] W. Feller, On the integral equation of renewal theory, Ann. Math. Statist. 12 (1941), 243-267. MR 0005419 (3:151c)
  • [8] W. Feller and S. Orey, A renewal theorem, J. Math. Mech. 10 (1961), 619-624. MR 0130721 (24:A581)
  • [9] G. H. Hardy and E. M. Wright, Introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960, p. 168.
  • [10] T. Kawata, A renewal theorem, J. Math. Soc. Japan 8 (1956), 118-12 MR 0079367 (18:75e)
  • [11] A. Kolmogorov, Anfangsgründer der Theorie der Markoffschen Ketten mit unendlich vielen möglichen Zuständen, Mat. Sb. (N.S.) 1 (1936), 607-610.
  • [12] Walter L. Smith, On some general renewal theorems for nonidentically distributed variables, Fourth Berkeley Symposium on Mathematical Statistics and Probability, II, pp. 467-515, Univ. of California Press, Berkeley, Calif., 1961. MR 0133890 (24:A3714)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.70

Retrieve articles in all journals with MSC: 60.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0178514-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society